0
$299.00 until  Free Shipping*
  • Quick Order
     
  • Contact Us
     
  • Resource Center
  • My Account
     

Non-Aspirin Tablets (Extra-Strength)

$10.99
Supplied in: Case
Request a quote

Quick Overview

Provides temporary relief for fevers and general aches and pains

Product Details

  • Extra-strength non-aspirin tablets by PhysiciansCare are a great addition or replenishment option for any first aid kit.
  • Tablets do not contain aspirin.
  • Active ingredients: Acetaminophen 500mg.
  • Each box includes 50 individually sealed packets of two 500mg tablets.
  • Can be used for standalone first aid in the workplace or as an efficient refill for a first aid kit.

Specifications

Active Ingredients: Acetaminophen 500mg
Manufacturer Name: FIRST AID ONLY INC
Manufacturer Part Number: 90016-002
Packaging: 12 per Case

We use cookies on this site to enhance your user experience. Close